# SDR COEA2012020201908

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 32,460 hours, 43,685 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: S55171402201
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 110032 NR 300003 HEAVY CK COE / MAJOR REPAIR:  DELAMINATION ON LT HORIZONTAL STABILIZER UPPER SKIN 8.2 INCHES FROM VERTICAL STABILIZER AND 16.5 INCHES FROM LEADING EDGE SPAR.  SUBMIT TO ATR FOR STRUCTURAL REPAIR INSTRUCTIONS.
